Digestive Disorders / Gastroenterology Expert Forum
What causes a persons tongue to turn black? This is a new phenomena
About This Forum:

This is a place to ask questions about digestive problems and receive a personal answer from a highly qualified doctor. You will also find support from other members who share your interest in digestive disorders. Digestive Disorders include: Anal and Rectal problems, Barrett’s Esophagus, Bleeding in the Stomach and Digestive Tract, Constipation, Crohn’s Disease, Gastritis, GERD, Heartburn, Proctitis, Short Bowel Syndrome, Ulcers, Whipple’s Disease, Zollinger-Ellison Syndrome (and many more).

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

What causes a persons tongue to turn black? This is a new phenomena

My daughter has a black tongue which has occurred from the time she returned from a holiday in the Dominican Republic two years ago. She notices it occurs once in awhile, and connects it to happening when her immune system is low. I think this should be more wisely investigated. Does anyone have any answers?
Related Discussions
13 Comments
Blank
Avatar_n_tn
Has she taken any Peptobismal? I see she had a flu while there - did she take anything for diarrhea?
Blank
28293_tn?1213140550
Why would anyone (in their right mind) want to take wormwood?!

Blank
28293_tn?1213140550
I'm glad you included the part about it being poisonous.........way down at the bottom of your post.

You could find alot more good information by using the search term Artemisia absinthium.

Patriot, just curious------

How exactly would we hold you accountable if you hurt someone here with your advice?


Blank
28293_tn?1213140550
P.S. to Everyone:

For those that don't already know this----

1. "Dr. Clark" is not a medical doctor
2. "Dr. Clark" has several wrongful death lawsuits against her
3. "Clarkia" is one of her "products"
4. The FDA does not regulate the contents of her "product"

5. For more information on Hulda Clark, visit QUACKWATCH

Blank
Avatar_n_tn
I have an open question to  anybody,, Patriot, Chicken soup,,,

What about MSM,,, people use this like if it is going out of style. like 15,000, 30,000 g of this,,, anybody knows anything or any side effect? People using it for many things,,, is this good for the intestine or it makes the intestine bloady, contipated? thanks in advance.
Blank
Avatar_n_tn
I have another suggestion for you. Go to the doctor and tell about the tongue and all her symptoms. Be direct and ask also what Patriot tell you about intestine and liver parasit. I am not suggesting you to go and do Clark thing. See... in a case is parasite one feels very sick and weak. If she drank contaminated water there,, parasit is possible. One liver parasite that I can remember right now is Fasciola hepatica ( in the liver). I am not saying that she has that, just one example how you could go. Also,, go google.com type in black tongue and hopefully tons of info come up. You could also type in liver parasit to see if anything match her symptoms,then you try to rule out possibilities. Now, we or you are not a doctor, that is one way how you could help yourself further and better understand what is going on. take her to the doctor, one doesn't work, go to another one. Don't forget the dentist as they exam the tongue too. It is a shame if any particular doctor is not able to tell anything about the color change.
Blank
Avatar_n_tn
My husband had a green/white/black tongue while on a high dose of antibiotics and prednisone.  It apparently wiped his system clean of good bacteria.  You might suggest she fills her system back up with the good stuff.

I'm not a doctor, and I haven't read all the responses, but I do have some info you might find interesting.

My husband has Crohn's.  He takes a long list of meds and it is under control for the most part.  I spent months on the internet researching alternative solutions, but he is not interested....  he likes getting meds from the MD's.

My 18 year old son has had chronic diahrea for a few years on and off.  He went through all the testing with no conclusion.  We were at the point of getting him a colonoscopy, when I asked if he would try one thing for me first.....  just try acidophilus for a two week period to see if it helped.  He agreed.

Within one day...  yes one day...  he noticed improvement.  He now gets diarhea (diarrhea) only if he misses taking the acidohilus pills.  You can bet he rarely misses.  They sit on the kitchen counter where he is sure to see them.

He started this back in the early spring.  We are meaning to get to the Dr. to see why this is working, but....  it works, so the urgency is no longer there.

He must have something going on in his digestive system that is wiping out his good bacteria.  I don't know what......

I hope this will help you too.
Blank
Continue discussion Blank
This Forum's Experts
351246_tn?1379685732
Dr. Kokil MathurBlank
Consultant
,
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank